# SDR UIEA2018012900131

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 65B0674925
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING TO BODY FAIRING FRAME CORRODED, BS 880, LBL18.  REMOVE AND REPLACED THE FRAME IAW SRM 51-40-02, REV 101, EI T2017P53M-2984, REV 0,  DWG 65B06749,  REV 1.
